AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 269 found      Go to page: 1 2 3 4 5 6 > >>

[61] Astrid an Huef and Iain Raeburn. Mansfield's imprimitivity theorem for arbitrary closed subgroups. Proc. Amer. Math. Soc. 132 (2004) 1153-1162. MR 2045432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] A. Chigogidze, A. Karasev and M. Rørdam. Real rank and squaring mappings for unital $C^{\ast}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 783-788. MR 2019956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Martin Mathieu. Spectrally bounded operators on simple $C^{*}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 443-446. MR 2022367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ilan Hirshberg. Endomorphisms of stable continuous-trace $C^*$-algebras. Proc. Amer. Math. Soc. 132 (2004) 481-486. MR 2022372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Guoxing Ji and Jun Tomiyama. On characterizations of commutativity of C$^*$-algebras. Proc. Amer. Math. Soc. 131 (2003) 3845-3849. MR 1999933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Huaxin Lin. Simple $AH$-algebras of real rank zero. Proc. Amer. Math. Soc. 131 (2003) 3813-3819. MR 1999928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Masaharu Kusuda. Discrete spectra of $C^{*}$-algebras and complemented submodules in Hilbert $C^{*}$-modules. Proc. Amer. Math. Soc. 131 (2003) 3075-3081. MR 1993216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Cornel Pasnicu. The ideal property in crossed products. Proc. Amer. Math. Soc. 131 (2003) 2103-2108. MR 1963756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Leslie J. Bunce and Antonio M. Peralta. The alternative Dunford-Pettis property in $C^*$-algebras and von Neumann preduals. Proc. Amer. Math. Soc. 131 (2003) 1251-1255. MR 1948117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Esteban Andruchow. Continuity of the support of a state. Proc. Amer. Math. Soc. 130 (2002) 3565-3570. MR 1920035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Charles Akemann and Nik Weaver. Geometric characterizations of some classes of operators in C*-algebras and von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002) 3033-3037. MR 1908927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Chi-Keung Ng. An example of amenable Kac systems. Proc. Amer. Math. Soc. 130 (2002) 2995-2998. MR 1908922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Lyudmila Turowska. On the complexity of the description of $*$-algebra representations by unbounded operators. Proc. Amer. Math. Soc. 130 (2002) 3051-3065. MR 1908930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Ciprian Pop. Finite sums of commutators. Proc. Amer. Math. Soc. 130 (2002) 3039-3041. MR 1908928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Jinchuan Hou and Shengzhao Hou. Linear maps on operator algebras that preserve elements annihilated by a polynomial. Proc. Amer. Math. Soc. 130 (2002) 2383-2395. MR 1897464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Wojciech Szymanski. On semiprojectivity of $C^*$-algebras of directed graphs. Proc. Amer. Math. Soc. 130 (2002) 1391-1399. MR 1879962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Søren Eilers and Ruy Exel. Finite dimensional representations of the soft torus. Proc. Amer. Math. Soc. 130 (2002) 727-731. MR 1866027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Albert Jeu-Liang Sheu. The structure of quantum spheres. Proc. Amer. Math. Soc. 129 (2001) 3307-3311. MR 1845007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Ja A Jeong and Gie Hyun Park. Minimal index of a $C^{*}$-crossed product by a finite group. Proc. Amer. Math. Soc. 129 (2001) 2031-2038. MR 1825914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Huaxin Lin. Residually finite dimensional and AF-embeddable $C^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 1689-1696. MR 1814098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Norbert Riedel. Regularity of the spectrum for the almost Mathieu operator. Proc. Amer. Math. Soc. 129 (2001) 1681-1687. MR 1814097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Wei Wu. An order characterization of commutativity for $C^{\ast}$-algebras. Proc. Amer. Math. Soc. 129 (2001) 983-987. MR 1814137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Kazunori Kodaka and Hiroyuki Osaka. FS-property for $C^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 999-1003. MR 1814139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Gerard J. Murphy. Uniqueness of the trace and simplicity. Proc. Amer. Math. Soc. 128 (2000) 3563-3570. MR 1707157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Nathanial P. Brown. Topological entropy, embeddings and unitaries in nuclear quasidiagonal $C^*$-algebras. Proc. Amer. Math. Soc. 128 (2000) 2603-2609. MR 1664305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Walden Freedman and Ali Ülger. The Phillips properties. Proc. Amer. Math. Soc. 128 (2000) 2137-2145. MR 1766719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Stanislav Krugliak and Yurii Samoilenko. On the complexity of description of representations of $*$-algebras generated by idempotents. Proc. Amer. Math. Soc. 128 (2000) 1655-1664. MR 1636978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] László Zsidó. A criterion for splitting $C^\ast$-algebras in tensor products. Proc. Amer. Math. Soc. 128 (2000) 2001-2006. MR 1654056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] D. Drinen. Viewing AF-algebras as graph algebras. Proc. Amer. Math. Soc. 128 (2000) 1991-2000. MR 1657723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Wojciech Szymanski and Shuang Zhang. Type $II_\infty$ factors generated by purely infinite simple C*-algebras associated with free groups. Proc. Amer. Math. Soc. 128 (2000) 813-818. MR 1626490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 269 found      Go to page: 1 2 3 4 5 6 > >>